Open Access
Translator Disclaimer
2012 Polynomial Time Approximation Schemes for the Constrained MinimumSpanning Tree Problem
Yen Hung Chen
J. Appl. Math. 2012(SI03): 1-8 (2012). DOI: 10.1155/2012/394721

Abstract

Let G = ( V , E ) be an undirected graph with a weight function and a costfunction on edges. The constrained minimum spanning tree problem is to find aminimum cost spanning tree T in G such that the total weight in T is at most a given bound B. In this paper, we present two polynomial time approximation schemes (PTASs) for the constrained minimum spanning tree problem.

Citation

Download Citation

Yen Hung Chen. "Polynomial Time Approximation Schemes for the Constrained MinimumSpanning Tree Problem." J. Appl. Math. 2012 (SI03) 1 - 8, 2012. https://doi.org/10.1155/2012/394721

Information

Published: 2012
First available in Project Euclid: 3 January 2013

MathSciNet: MR2904522
Digital Object Identifier: 10.1155/2012/394721

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top